# SDR AC2A075812

- Difficulty date: June 26, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N715CC
- Make and model: Bell 206L-3
- Aircraft serial: 51380
- Aircraft time: 9,919 hours
- Engine: Allsn 250C*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 206064300005
- Part serial: 000113
- Condition: Cracked
- Location: Engine
- Part time: 1,539 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST IS CRACKED. REPLACED WITH NEW.
